Bibliographic Database

Found 6 results
Filters: Author is Rangarajan, Govindan  [Clear All Filters]
2002
Rangarajan, G., and M. Sachidanand, "Invariant metric for nonlinear symplectic maps", Pramana, vol. 58, issue 3: Springer, pp. 477-488, 2002.
Rangarajan, G., and M. Sachidanand, "An invariant norm for nonlinear Hamiltonian systems", Nonlinear Systems: CRC Press, pp. 241, 2002.
2001
Rangarajan, G., and M. Sachidanand, "Part I Computational Methods-Solvable Map Method for Integrating Nonlinear Hamiltonian Systems", Lecture Notes in Computer Science, vol. 2073: Berlin: Springer-Verlag, 1973-, pp. 889-892, 2001.
Rangarajan, G., and M. Sachidanand, "Solvable map method for integrating nonlinear Hamiltonian systems", Computational Science ICCS 2001: Springer, pp. 894-903, 2001.
2000
Rangarajan, G., and M. Sachidanand, "Symplectic integration using solvable maps", Journal of Physics A: Mathematical, Nuclear and General, vol. 33, issue 1: Citeseer, pp. 131-142, 2000.
1997
Rangarajan, G., and M. Sachidanand, "Spherical aberration and its correction using Lie algebraic methods", Pramana, vol. 49, issue 6: Springer India, pp. 635-643, 1997.